# SDR YENA2024040100482

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 4,432 hours, 643 cycles
- Engine: Iae PW1133GAJM
- Engine time: 4,432 hours, 643 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 10214983
- Part serial: LNMUAH1129
- Condition: Failed
- Location: Nr 1 Eng Start
- Part time: 8,602 hours, 3,778 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#8511 AMS-SNN. 'AFTER ENGINE START ECAM ENG 1 BOWED ROTOR PROTECTION FAULT; ACCOMPLISHED INSP OF ENG 1 AFTER A BOWED ROTOR PROTECTION FAULT IAW AMM 72-00-00-200-824-A. REF L/P 3975832-2 FOR ENG 1 BORESCOPE INSP W/ NO FINDINGS AND REF LP 3975832-2 (REF TSM TASK 71-00-00-810-888-A REMOVED AND REPLACED ENG 1 STARTER AIR CTL VALVE (4005KS) IAW AMM 80-11-03. OPS CHK OK. NO LEAKS / FAULTS. ) FOR REMOVAL AND REPLACEMENT OF ENG 1 SAV (4005KS). PERFORMED TWO ENG 1 IDLE RUNS IAW AMM 71-00-00 W/ NO FAULTS OR LEAKS NOTED. NO FURTHER ACTION REQUIRED. OK FOR SVC.'
